Canada Drugs

Wait, we have a special
offer for you!

Click the button below to get your discount.

Get my coupon now No thanks, I'd like to pay full price

Use coupon code at checkout:

WBEXITCANP5

Use my coupon

Buckley's Complete (Acetaminophen / Menthol)

Top brand choice

Qty.
What is a Generic Drug?

A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.

The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.

Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.

Description

Get Buckley's Complete for a wide variety of cold, cough and flu symptoms. Try this more concentrated formula. Fast-acting relief from cold and flu symptoms: Coughs, Nasal and sinus congestion, Fever, Sore throat pain, and Minor aches and pains.

Buy Buckley's Complete (Acetaminophen / Menthol) online from online Canadian Pharmacy | CanPharm.com

Directions

SHAKE WELL BEFORE USING. May take every 4-6 hours or as required. Adults and children over 12 years old: 1 to 2 teaspoons (5 to 10 mL). Maximum 6 doses/day. If preferred, mix with equal parts honey. Not for children under 12.

Ingredients

Active Ingredients: Each teaspoonful (5 mL) contains: acetaminophen 325 mg and menthol 20 mg

Non-Medicinal Ingredients: Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, menthol, pine needle oil, polyethlene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water.

Cautions

Store between 15ºC and 30ºC.